# SDR CA030805002

- Difficulty date: July 22, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 1,759 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Plugged
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT IS EQUIPPED WITH AN AFTERMARKET 6 CYLINDER EXHAUST GAS TEMPERATURE ENGINE MONITOR. DURING BREAK-IN PERIOD FOR FACTORY REMANUFACTURED ENGINE, NR 4 CYLINDER EGT RAN 200 DEGREES F HIGHER THAN THE OTHER FIVE CYLINDERS. TROUBLESHOOTING EVENTUALLY FOUND A PLUGGED INJECTOR LINE TO NR 4 CYLINDER. PLUG WAS AN UNKNOWN WHITE POWDERY MATERIAL. PLUG WAS REMOVED, LINE CALIBRATED, ENGINE RETURNED TO SERVICE. NR 4 CYLINDER EGT NORMAL. CESSNA ENGINE GAUGES READ NORMAL BEFORE AND AFTER PROBLEM AND DID NOT INDICATE A PLUGGED FUEL LINE.
